# SDR UALA2009090802834

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 27,881 hours, 12,086 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010200800
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD.  MLG GRAVITY EXTENDED.  FOUND PIN HOLE ON HYD LINE.  LINE WILL NEED TO BE REPAIRED OR REPLACED PRIOR TO FLIGHT.  PER CREW PUMP NOT RUN MORE THAN 5 MINUTES.  HYD LINE IN RT PYLON, ACP LEAK CHECK, NO LEAKS NOTED.  SERVICE GREEN HYD SYSTEM RAN NR 1 ENG, PRESSURE NORMAL AND SECURE RIGHT PYLON.
